# SDR AALA20070729

- Difficulty date: April 22, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 36C HAS LOOSE WIRE.  SECURED WIRE FOR EMERGENCY LIGHT AT SEAT 36C. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
